# SDR 95UAL747034

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186UA
- Make and model: Boeing 747422
- Aircraft serial: 26875
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirators
- Part number: 3A24024
- Condition: Damaged
- Location: Slide
- Component: Bf Goodrich, 7A1323107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY FOUND SUD SLIDE TURBO-FAN ASPIRATORS WITH BLADE DAMAGE.  ADDITIONALLY, THE FLAPPER VALVE ROD FELL OUT.  REPLACED 2 EACH TURBO FANS ASPIRATORS AND FLAPPER VALVE ROD.
